It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for bleeding. (0.074 seconds)


... I keep reading that break through bleeding and irregular periods are normal with the mini pill. I started it around 2 months ago during my period. I have not bled once since. Not even my normal period. ... (0 replies)
... frustrated I stopped taking the pill. I read that the bleeding would only get worse and turn into withdrawal bleeding. I have NO idea what to do. I just want the bleeding to stop. ... (0 replies)
... Hi. no. None of this is normal. First of all, why is your pharmacist switching your Bc pill every month? That could be part of the problem. Your body is not getting used to anything because it keeps getting switched. Every pill has different amounts of estrogen and progesterone in them and until you find the one which works for you - switching every month isn't allowing you to... (1 replies)

... ing the pill, and that it's especially more common while taking the continuous pill. I was spotting for about 3 weeks straight and then had a week where I had no bleeding at all. Then my pharmacy switched me to Sprintec and the same pattern continued. ... (1 replies)
... m lightly bleeding and messing up my underwear... ... (0 replies)
... So to start off I have been on Lutera birth control for four years and the. Got switched to Orsythia from the health department and started taking it around March maybe April of this year in May I started skipping my placebo pills and had some break through bleeding. Throughout my history of birth control Iíve had sore breastís when I first started taking it four years ago and... (0 replies)
... for 6 years and occasionally may have some spotting but that got rarer with years. I often don't even get much withdraw bleeding these days when I take inactive pills. ... (0 replies)
... Go to a walkin clinic...they can contact your doctor if need be...you should not be bleeding this heavy. You are not responding well to this pill, which happens sometimes but you shouldn't wait until September to deal with it. ... (2 replies)
... and have not stopped bleeding since I started taking it. ... (2 replies)
... ve been breakthrough bleeding for ten days now. ... (8 replies)
... When the bleeding stops get a regular check up and discuss what occurred with your doctor. ... (2 replies)
... Last Monday, I forgot to take my birth control, first time in a long time. Tuesday I took it first thing. Take it regularly same time every day..now I started bleeding last Tuesday. ... (2 replies)
... Birth control can mess with your periods, especially when you are new to them. Sounds like your body wants to have a period, but it just isn't. Its not totally unusual for the first few months to get breakthrough bleeding or to not bleed at all; but since you are having all the symptoms of an oncoming period, I am willing to bet its coming. Unfortunately, you might still bleed... (1 replies)
... Talk with your pharmacist. Then call the doctor and get it changed if the pharmacist thinks you need a change or somethhing is amiss. (2 replies)
... Iíll have to try that. I might end up switching pharmacies, but that is okay with me. I will definitely keep you posted ☺️ (8 replies)
... You're very welcome! :) I don't know what kind of side effects that drug has. I get indigestion with many substances, myself. You can do a search and call the brand company and ask what local pharmacies carry it. Or call local pharmacies and ask if they supply the brand name you want. That's what I do. Let me know what happens and how you are doing. (8 replies)
... I agree with you! That makes so much sense, thank you. In regards to the fillers, I may be psyching myself out now that you've mentioned it, but I've also experienced dull pains or pressure in my liver. It happened twice this week, a day apart. I may be imagining things, but it was painful enough to get my attention, and in a place that I don't generally experience that... (8 replies)
... Hon, that may a very good idea. A few weeks on the dose wasn't enough time for your body to get regular. Pharmacists and doctors almost always say that generics are exactly the same as name brands. It may not make any difference for you, but my liver won't process the fillers in generics and either it does not work at all or I get sick from it. I don't argue, I just tell... (8 replies)
... Thanks so much! I talked to a pharmacist and he told me that MonoNessa is a generic with the same strength and that itís okay to substitute. But I feel like thatís B.S. They must be at least slightly different. Iím starting to suspect now that maybe itís because Iíve been leaving them in my purse in my car. Where I am, temperatures escalate to 109F. I leave my car in the... (8 replies)
... Dear Michellet, You are only on month two and you changed pills so it means you are on a different dose. I suggest that you take the pills exactly as prescribed for two or three months and let your body get used to it. It messes up your cycle to change your dose. The idea is to have a steady same dose of the same pill every day exactly like prescribed. It can take a... (8 replies)


Associated Tags: birth control, birth control pill, breakthrough bleeding, generic, spotting, sprintec, tampon

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 10:45 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!